Alert archive / Indiana / Small Craft Advisories in 2014

Small Craft Advisory 39, NWS Northern Indiana

July 27, 2014

NWS Northern Indiana issued this small craft advisory at Jul 27, 2014, 4:50 AM EDT. It took effect at Jul 27, 2014, 8:00 PM EDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Jul 27, 2014, 4:50 AM EDT (08:50 UTC)
In effect from
Jul 27, 2014, 8:00 PM EDT
Expired
Jul 29, 2014, 5:00 AM EDT
In force
33 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

199 
WHUS73 KIWX 270850
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
450 AM EDT SUN JUL 27 2014

LMZ043-046-271700-
/O.NEW.KIWX.SC.Y.0039.140728T0000Z-140729T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
450 AM EDT SUN JUL 27 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM
EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM EDT TUESDAY. 

* WINDS...WINDS VEERING NORTHWEST AND INCREASING TO 20 TO 25 KNOTS
  THIS EVENING AND CONTINUING OVERNIGHT WITH FREQUENT GUSTS TO 30
  KNOTS. WINDS VEER NORTH 20 TO 25 KNOTS ON MONDAY...DECREASING TO
  10 TO 20 KNOTS MONDAY NIGHT. 

* WAVES...GRADUALLY BUILDING TO 5 TO 10 FEET TONIGHT...8 TO 12
  FEET MONDAY...THEN GRADUALLY SUBSIDING MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
419 
WHUS73 KIWX 272002
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
402 PM EDT SUN JUL 27 2014

LMZ043-046-280415-
/O.CON.KIWX.SC.Y.0039.140728T0000Z-140729T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
402 PM EDT SUN JUL 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM EDT TUESDAY...

* WINDS...WINDS VEERING NORTHWEST AND INCREASING TO 20 TO 25 KNOTS
  THIS EVENING AND CONTINUING OVERNIGHT WITH FREQUENT GUSTS TO 30
  KNOTS. WINDS VEER NORTH 20 TO 25 KNOTS ON MONDAY... DECREASING
  TO 10 TO 20 KNOTS MONDAY NIGHT.

* WAVES...GRADUALLY BUILDING TO 6 TO 10 FEET LATE TONIGHT INTO 
  MONDAY...THEN GRADUALLY SUBSIDING MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
545 
WHUS73 KIWX 280227
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1027 PM EDT SUN JUL 27 2014

LMZ043-046-281030-
/O.CON.KIWX.SC.Y.0039.000000T0000Z-140729T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1027 PM EDT SUN JUL 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30
  KNOTS...VEERING NORTH MONDAY AND THEN DECREASING TO 10 TO 20
  KNOTS MONDAY EVENING.

* WAVES...BUILDING TO 6 TO 10 FEET OVERNIGHT AND CONTINUING INTO
  MONDAY...THEN GRADUALLY SUBSIDING MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
732 
WHUS73 KIWX 280820
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
420 AM EDT MON JUL 28 2014

LMZ043-046-281630-
/O.CON.KIWX.SC.Y.0039.000000T0000Z-140729T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
420 AM EDT MON JUL 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 
  30 KNOTS...VEERING NORTH MONDAY AND THEN DECREASING TO 10 TO 
  20 KNOTS MONDAY EVENING. 

* WAVES...BUILDING TO 6 TO 10 FEET OVERNIGHT AND CONTINUING INTO
  MONDAY...THEN GRADUALLY SUBSIDING AND BECOMING NORTHWEST MONDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
145 
WHUS73 KIWX 280823
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
423 AM EDT MON JUL 28 2014

LMZ043-046-281630-
/O.CON.KIWX.SC.Y.0039.000000T0000Z-140729T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
423 AM EDT MON JUL 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30
  KNOTS TODAY...THEN BACKING NORTHWEST AND DECREASING TO 10 TO 20
  KNOTS THIS EVENING.

* WAVES...8 TO 12 FEET TODAY...THEN GRADUALLY SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
392 
WHUS73 KIWX 281413
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1013 AM EDT MON JUL 28 2014

LMZ043-046-282200-
/O.CON.KIWX.SC.Y.0039.000000T0000Z-140729T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1013 AM EDT MON JUL 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 
  KNOTS TODAY...THEN BACKING NORTHWEST AND DECREASING TO 10 TO 
  20 KNOTS THIS EVENING. 

* WAVES...8 TO 12 FEET TODAY...THEN GRADUALLY SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
063 
WHUS73 KIWX 281951
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
351 PM EDT MON JUL 28 2014

LMZ043-046-290400-
/O.CON.KIWX.SC.Y.0039.000000T0000Z-140729T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
351 PM EDT MON JUL 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30
  KNOTS INTO EARLY EVENING...THEN DECREASING TO 10 TO 20 KNOTS.

* WAVES...SUBSIDING TO 5 TO 8 FEET THIS EVENING...THEN 2 TO 4 FEET
  TOWARDS TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
735 
WHUS73 KIWX 290232
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1032 PM EDT MON JUL 28 2014

LMZ043-046-290900-
/O.CON.KIWX.SC.Y.0039.000000T0000Z-140729T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1032 PM EDT MON JUL 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

* WINDS...NORTHWEST WINDS 10 TO 15 KNOTS WITH A FEW GUSTS TO 20
  KNOTS DIMINISHING TO AROUND 10 KNOTS OVERNIGHT.

* WAVES...4 TO 8 FEET SUBSIDING TO 2 TO 4 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
533 
WHUS73 KIWX 290847
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
447 AM EDT TUE JUL 29 2014

LMZ043-046-291000-
/O.EXP.KIWX.SC.Y.0039.000000T0000Z-140729T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
447 AM EDT TUE JUL 29 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS
MORNING...

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jul 27, 4:38 AM EDT, 12 minutes earlier.

Area forecast discussion, Jul 27, 4:38 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
438 AM EDT SUN JUL 27 2014

.SYNOPSIS...
ISSUED AT 435 AM EDT SUN JUL 27 2014

AS A COLD FRONTAL BOUNDARY APPROACHES THE AREA THERE IS AN
INCREASED CHANCE FOR SHOWERS AND THUNDERSTORMS FROM MIDDAY INTO
EARLY THIS AFTERNOON AS A STRONGER UPPER LEVEL DISTURBANCE DROPS
INTO THE WESTERN GREAT LAKES. THE FRONTAL BOUNDARY ASSOCIATED
WITH THIS DISTURBANCE WILL PROVIDE DRY AND COOLER THAN NORMAL
CONDITIONS THROUGH MUCH OF NEXT WEEK.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 432 AM EDT SUN JUL 27 2014

DIFFICULTY CENTERED UPON CONVECTION POTENTIAL TODAY. LARGE CONGEALED
COLD POOL PUSH SEWD FROM SAT AFTERNOON CONVECTION ACRS NERN IN/NWRN
OH FOLLOWED BY WAKE OF MID MS VLY TO LWR OH VLY COMPLEX...HAS LEFT
CWA AMID STRONG MLCIN ON ORDER OF 100-200 J/KG. CONVECTION FIRING
ALONG WEAKNESS IN EML THROUGH CENTRAL ILLINOIS WITHIN HIGHLY
CONVERGENT 925-8H MB FLOW OWING TO WEAK FRONTAL WAVE OVR WCNTL IL
AND RAMPING WSWLY LLVL JETLET TO 40-45 KTS ALONG MISSOURI I70
CORRIDOR. PRIMARY CLUSTER TO TRACK INTO CENTRAL INDIANA...THOUGH
WEAKER CONVECTION FARTHER NORTH/VCNTY KPNT MAY CLIP FAR SWRN/SRN CWA
LATER THIS AM. RAMPING CONVECTIVE CHCS BY LATE MORNING WITH APPROACH
OF SECONDARY FRONTAL BOUNDARY TO DROP SEWD ASSOCD WITH INTENSE MID
TROPOSPHERIC VORTEX OVR NRN MN MOVING TO NEAR SAGINAW BAY BY 00 UTC
MON. HIGH NEAR SURFACE MOISTURE CONTENT POOLED THROUGHOUT HIGHLY
EFFICIENT EVAPOTRANSPIRATIVE CORN BELT LEADING TO WIDESPREAD
STRATUS/BR PATCHY DENSE FOG DEVELOPMENT THIS AM. CONCERN THAT LESS
THAN STELLAR MORNING INSOLATION TO LIMIT OVERALL INSTABILITY ACROSS
PREFRONTAL REGION. STILL BY MIDDAY MODIFIED NAM12 SOUNDINGS OF NEAR
80/LWR 70S SUPPORT NEAR 3000 J/KG SBCAPE. LEADING EDGE OF
SIGNIFICANT 60-80M/12 HR HEIGHT FALLS ALONG WITH STRONG KINEMATIC
PROFILE WITH SLIGHT VEERING /DEEP LAYER SHEAR VECTORS ON ORDER OF
40-50KTS/ COULD PROMOTE UPSCALE CONVECTIVE GROWTH IN PREFRONTAL ZONE
MIDDAY INTO EARLY THIS AFTERNOON IN NW THROUGH SE FASHION. PRESENCE
OF MID LEVEL DRY AIR ALONG WITH MDPI AROUND 1.1/WINDEX GTE 50KTS
SUGGEST ISOLD DAMAGING WIND POTENTIAL. FAVORABLE WETBULB ZERO
HEIGHTS NEAR 11.5 KFT WOULD ALSO SUPPORT HAIL PRODUCTION SHOULD
HIGHER END CAPE VALUES BE REALIZED. GIVEN SOME UNCERTAINTY WITH
REGARD TO DEGREE OF INSTABILITY AND MESOSCALE INTRICACIES...WILL
RELEGATE MENTION OF SEVERE POTENTIAL TO HWO. LOWERED MAX TEMPS TODAY
A FEW DEGREES/CLOSER TO 3 HOURLY TEMPS NUDGED TOWARD LATEST GUIDANCE
BLENDS.

&&

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 432 AM EDT SUN JUL 27 2014

UPPER LOW NEAR JAMES BAY WILL REMAIN STATIONARY FOR FIRST FEW
DAYS BEFORE EDGING SLOWLY NE TOWARDS THE END OF THE PERIOD. WILL
BLEND WITH SHORT TERM FOR START OF PERIOD WITH REMOVAL OF SLGT CHC
POPS FAR EAST AS SYSTEM AND DEEPEST MSTR WILL BE GONE BY THE START
OF THE PERIOD. GENERAL NW FLOW WILL KEEP TEMPS RUNNING 10 DEGREES OR
SO BELOW NORMAL BUT STILL PLEASANT FOR THE END OF JULY.  MODELS DO
ALL AGREE ON A WEAK (578 DM) UPPER LEVEL LOW CUTTING OFF FROM THE
MAIN FLOW LATE IN THE PERIOD WITH SEVERAL WEAK DISTURBANCES TO MOVE
INTO THE GREAT LAKES. CHANCES FOR SHOWERS/STORMS COULD MATERIALIZE
STARTING AS EARLY AS WEDS/WEDS NGT BUT DEEPER MOISTURE WILL REMAIN
WELL SOUTH OF THE REGION WITH ONLY HOPE FOR INCREASE OCCURRING FROM
PACIFIC FLOW THAT MAY RIDE OVER TOP THE RIDGE INTO THE GREAT LAKES.
500 MB TEMPS WILL DROP TO THE MID NEGATIVE TEENS BUT SHIFT NE OF THE
AREA AS ANY MOISTURE ARRIVES. GIVEN THESE CONCERNS AND QUESTION AS
TO TIMING AND EXACT DYNAMICS WITH EACH WAVE TOUGH TO MUDDLE FORECAST
WITH A BUNCH OF SLGT CHC OR BORDERLINE CHC POPS. 00Z MEN NUMBERS
ALSO COMING IN GENERALLY BELOW CLIMO...GIVING MORE CREDENCE TO DRY
FORECAST FOR THE TIME BEING.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 136 AM EDT SUN JUL 27 2014

TRANSIENT BR/FG WITHIN STABLE/MOIST BOUNDARY LAYER ACROSS NORTHERN
INDIANA TO RESULT IN AT LEAST TEMPO FUEL ALT CONDITIONS THIS AM.
TIMING OF CONVECTION UPSTREAM ASSOCIATED WITH VIGOROUS VORTEX
ACROSS NORTHERN MN WARRANTS AT MINIMUM VCTS MIDDAY/EARLY
AFTERNOON. LATER FORECAST ITERATIONS TO FURTHER ASSESS
TIMING/PROBABILITY OF OCCURRENCE FOR POSSIBLE TEMPO INCLUSION.
LATE DAY FROPA TO AFFORD MOIST/WELL MIXED BOUNDARY LAYER SUN
NIGHT...FOR AT LEAST LIGHT BR AND MORE LIKELY LOW STRATUS DECK
DEVELOPMENT.

&&

.MARINE...
ISSUED AT 432 AM EDT SUN JUL 27 2014

STRONG 3-6MB/6 HOUR POST FRONTAL PRESSURE RISES TO DROP SWD FROM
NRN MN/WRN LAKE SUPERIOR INTO LOWER OHIO VALLEY TONIGHT. THIS WILL
LEAD TO RAMPING NWRLY FLOW WITH GUSTS PEAKING AT OR JUST BELOW
GALE FORCE OVERNIGHT. WINDS CONTINUE TO VEER NORTHERLY ON
MONDAY...YIELDING LONG DURATION SMALL CRAFT ADVISORY CONDITIONS
AND VERY HIGH RIP CURRENT POTENTIAL THROUGH AT LEAST LATE MONDAY
NIGHT AS FLOW BEGINS TO RELAX.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...BEACH HAZARDS STATEMENT FROM THIS EVENING THROUGH LATE MONDAY
     NIGHT FOR INZ003.

MI...BEACH HAZARDS STATEMENT FROM THIS EVENING THROUGH LATE MONDAY
     NIGHT FOR MIZ077.

OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 5 AM EDT TUESDAY
     FOR LMZ043-046.

&&

SYNOPSIS...MARSILI
SHORT TERM...MURPHY
LONG TERM...FISHER
AVIATION...MURPHY
MARINE...MURPHY

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jul 26, 9:26 PM EDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
926 PM EDT SAT JUL 26 2014

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-280130-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
926 PM EDT SAT JUL 26 2014 /826 PM CDT SAT JUL 26 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SMALL CHANCE OF THUNDERSTORMS TONIGHT...MAINLY SOUTH
OF A LINE FROM MONTICELLO INDIANA...TO HUNTINGTON INDIANA...TO
OTTAWA OHIO. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. SOME STORMS COULD BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WINDS EAST OF INTERSTATE 69.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-280130-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
926 PM EDT SAT JUL 26 2014 /826 PM CDT SAT JUL 26 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TONIGHT. SEVERE STORMS
ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. SEVERE STORMS ARE NOT
EXPECTED.

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY SUNDAY NIGHT INTO
TUESDAY MORNING.

DANGEROUS SWIMMING CONDITIONS ARE LIKELY SUNDAY NIGHT THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 4:57 AM EDTBeach Hazards StatementIWX48 hr
Jul 27, 9:30 AM EDTSpecial Weather StatementIWXHoward30 min
Jul 27, 10:06 AM EDTSpecial Weather StatementIWXGrant24 min
Jul 27, 11:45 AM EDTSpecial Weather StatementIWXAdams30 min
Jul 27, 2:21 PM EDTSpecial Weather StatementIWXSaint Joseph24 min
Jul 27, 2:39 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, Marshall, Saint Joseph36 min
Jul 27, 2:48 PM EDTSpecial Marine WarningIWX42 min
Jul 27, 3:12 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, Noble, Whitley48 min
Jul 27, 3:18 PM EDTSevere Thunderstorm WarningIWXElkhart, Saint Joseph42 min
Jul 27, 3:42 PM EDTSpecial Weather StatementIWXFulton48 min
Jul 27, 3:46 PM EDTSpecial Weather StatementIWXCass44 min
Jul 27, 3:49 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, Noble41 min
Jul 27, 3:59 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Noble, Whitley46 min
Jul 27, 4:16 PM EDTSevere Thunderstorm WarningIWXNoble, Whitley29 min
Jul 27, 4:22 PM EDTSpecial Weather StatementIWXWhitley23 min
Jul 27, 4:26 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb49 min
Jul 27, 4:39 PM EDTSevere Thunderstorm WarningIWXAllen, Whitley36 min
Jul 27, 4:58 PM EDTSevere Thunderstorm WarningIWXAllen47 min
Jul 27, 4:59 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, Huntington, Wells46 min
Jul 27, 5:26 PM EDTSevere Thunderstorm WarningIWXAdams, Wells49 min
Jul 27, 5:28 PM EDTSpecial Weather StatementIWXJay32 min
Jul 27, 6:27 PM EDTSpecial Weather StatementIWXHuntington33 min
Jul 27, 7:46 PM EDTSpecial Weather StatementIWXWells29 min
Jul 27, 11:43 AM EDTSpecial Weather StatementIWXVan Wert47 min
Jul 27, 5:14 PM EDTSpecial Weather StatementIWXWilliams31 min
Jul 27, 5:45 PM EDTSevere Thunderstorm WarningIWXAllen, Putnam, Van Wert48 min
Jul 27, 5:48 PM EDTSpecial Weather StatementIWXHenry42 min
Jul 27, 6:14 PM EDTSpecial Weather StatementIWXHenry31 min
Jul 27, 7:04 PM EDTSpecial Weather StatementIWXWilliams26 min
Jul 27, 2:50 PM EDTSevere Thunderstorm WarningIWXBerrien, Cass36 min
Jul 27, 5:03 PM EDTSevere Thunderstorm WarningIWXHillsdale35 min

Nearby

Small Craft Advisories in Indiana, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.